| Model Number |
VTICM5_13.2 (-12.50/ 1.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles and pupil dysfunction.In a separate surgery, the lens was exchanged with a shorter length and the problem was resolved.The cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H11: manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6: health effect- clinical code: 4581- significant reduction of iridocorneal angles and pupil dysfunction.Claim#: (b)(4).